# SDR CHQA201100472

- Difficulty date: November 17, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 25,077 hours, 20,398 cycles
- Engine: Allsn AE3007A
- Engine time: 15,825 hours, 14,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON AN EXISTING REPAIR AT FRAME 20 ON THE LEFT INBOARD FLOORBEAM.  THE LEFT INBOARD FLOOR BEAK AT FRAME 20 WAS REPAIRED IN ACCORDANCE WITH SRM 53-00-10.
